# SDR ASMF200706001

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777*
- Aircraft serial: 28689
- Aircraft time: 21,961 hours, 4,356 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bypass Valve
- Condition: Unlocked
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 50 KTS, STARTED THE TAKEOFF RUN, THE MAIN GEAR STEERING CONFIGURATION LIGHT TURNED ON AND THE ALARM WAS ACTIVATED. MAINTENANCE PERSONNEL INSPECTED BOTH MAIN LANDING GEARS AND DETECTED THE RT SIDE BYPASS VALVE IN UNLOCK POSITION; IT WAS RE-ESTABLISHED TO THE LOCK POSITION AND TESTED IAW MM 32-53-03, ALL CORRECT.
